Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

How can I stop the hair fall and also get back my volume ?

I m having heavy hair fall since a couple of years now and my volume is gone , used to have thick hair earlier , how do i stop the hair fall and also get back my volume ?
Asked On : Thu, 25 Aug 2011
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello ayesha ,
to regain ur hair volume u can use the minox 5% lotion 1ml daily..tat ll avoid ur hairfall n also sum hair growth also u ll get .
Answered: Wed, 31 Aug 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Firssly you find out the cause of your hair loss.
If you have underlying disease like Dandruff,seborrhic dermatitis,fungal infection etc,go for the treatment.
Take good Iron capsules.
Use branded hair oil containing vit E.
Use branded hair wash,shampoo.
Take multivitamin supplements.
Ok and bye.
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor